Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Topological spaces that are $ \alpha $-favorable for a player with perfect information

Author: H. E. White
Journal: Proc. Amer. Math. Soc. 50 (1975), 477-482
MSC: Primary 54E99; Secondary 54C50
MathSciNet review: 0367941
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The class of spaces mentioned in the title is closely related to the class of $ \alpha $-favorable spaces introduced by G. Choquet [3]. For convenience, call the spaces mentioned in the title weakly $ \alpha $-favorable. The following statements are true: (1) every dense $ {G_\delta }$ subset of a quasi-regular, weakly $ \alpha $-favorable space is weakly $ \alpha $-favorable; (2) the product of any family of weakly $ \alpha $-favorable spaces is weakly $ \alpha $-favorable; (3) any continuous, open image of a weakly $ \alpha $-favorable space is weakly $ \alpha $-favorable; (4) a quasi-regular space with a $ \sigma $-disjoint pseudo-base is weakly $ \alpha $-favorable if and only if it is pseudo-complete in the sense of J. C. Oxtoby; and (5) the product of a weakly $ \alpha $-favorable space and a Baire space is a Baire space.

References [Enhancements On Off] (What's this?)

  • [1] J. M. Aarts and D. J. Lutzer, Completeness properties designed for recognizing Baire spaces (to appear). MR 0380745 (52:1642)
  • [2] -, Pseudo-completeness and the product of Baire spaces, Pacific J. Math. 48 (1973), 1-10. MR 0326666 (48:5009)
  • [3] G. Choquet, Lectures on analysis. I: Integration and topological vector spaces, Benjamin, New York, 1969. MR 40 #3252.
  • [4] J. C. Oxtoby, Cartesian products of Baire spaces, Fund. Math. 49 (1960/61), 157-166. MR 25 #4055; erratum, 26, 1453. MR 0140638 (25:4055)
  • [5] H. H. Wicke and J. M. Worrell, Jr., Open continuous mappings of spaces having bases of countable order, Duke Math. J. 34 (1967), 255-272. MR 35 #979. MR 0210084 (35:979)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E99, 54C50

Retrieve articles in all journals with MSC: 54E99, 54C50

Additional Information

Keywords: Weakly $ \alpha $-favorable, $ \alpha $-favorable, pseudo-complete, $ \sigma $-disjoint pseudo-base
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society